| Model Number |
60PFSS35 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that bivona tracheostomy tube was rigid and scratching the patient's throat.The trach was removed and replaced as a result.No patient complications were reported in relation to this event.
Additional Manufacturer Narrative
, corrected data: reportable event for follow-up report one switched to serious injury.
Additional Manufacturer Narrative
Other, other text: one sample were received in used condition.There was an excess of silicon found on the tube surface.The complaint was confirmed.Based on pfmea this failure condition could be caused by incorrect application of silicon, work instruction not followed.All mitigations on placed were verified and it was confirmed has been executing according, therefore no corrective actions could be implemented, it will be continue monitoring this failure condition in this product for threshold or escalation.As a preventive action production personnel was notified by quality engineer on 19/apr/2021 as awareness of the defect reported by the customer.